# SDR 2003F00558

- Difficulty date: August 19, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9
- Aircraft serial: 502ME
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Condition: Failed
- Location: Apu Engine
- Component: Apu, Honeywell, 8598DHF
- Component part number: 3812761
- Stage of operation: NR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

POSSIBLE UNCONTAINED FAILURE OF TURBINE WHEEL.
